MathSciNet Relay Station
MathSciNet bibliographic data
MR1948875 35Q55 (35A15 35B35)
Fukuizumi, Reika; Ohta, Masahito Stability of standing waves for nonlinear Schrödinger equations with potentials. Differential Integral Equations 16 (2003), no. 1, 111–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement